MathSciNet Relay Station
MathSciNet bibliographic data
MR423386 57E10
Hoffman, David; Mann, L. N. Continuous actions of compact Lie groups on Riemannian manifolds. Proc. Amer. Math. Soc. 60 (1976), 343–348.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement